American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Michał Machura, Saharon Shelah and Boaz Tsaban. Squares of Menger-bounded groups. Trans. Amer. Math. Soc. 362 (2010) 1751-1764. MR 2574876.
Abstract, references, and article information   
View Article: PDF

[2] Pavel Shvartsman. The Whitney extension problem and Lipschitz selections of set-valued mappings in jet-spaces. Trans. Amer. Math. Soc. 360 (2008) 5529-5550. MR 2415084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. M. Čoban, P. S. Kenderov and J. P. Revalski. Densely defined selections of multivalued mappings . Trans. Amer. Math. Soc. 344 (1994) 533-552. MR 1154539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. V. Srivatsa. Baire class $1$ selectors for upper semicontinuous set-valued maps . Trans. Amer. Math. Soc. 337 (1993) 609-624. MR 1140919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. van de Vel. A selection theorem for topological convex structures . Trans. Amer. Math. Soc. 336 (1993) 463-496. MR 1169083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Sine. Hyperconvexity and nonexpansive multifunctions . Trans. Amer. Math. Soc. 315 (1989) 755-767. MR 954603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. Sarbadhikari and S. M. Srivastava. Parametrizations of $G\sb{\delta }$-valued multifunctions . Trans. Amer. Math. Soc. 258 (1980) 457-466. MR 558184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. M. Srivastava. Selection theorems for $G\sb{\delta }$-valued multifunctions . Trans. Amer. Math. Soc. 254 (1979) 283-293. MR 539919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. D. Ioffe. Single-valued representation of set-valued mappings . Trans. Amer. Math. Soc. 252 (1979) 133-145. MR 534114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Mägerl. A unified approach to measurable and continuous selections . Trans. Amer. Math. Soc. 245 (1978) 443-452. MR 511422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Maitra and B. V. Rao. Selection theorems and the reduction principle . Trans. Amer. Math. Soc. 202 (1975) 57-66. MR 0355960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1